Mots-clés : Lebesgue measure
@article{MZM_2008_83_3_a14,
author = {A. V. Subbotin},
title = {Groups of {Linear} {Isometries} of {Spaces~}$M^q$ of {Holomorphic} {Functions} of {Several} {Complex} {Variables}},
journal = {Matemati\v{c}eskie zametki},
pages = {477--479},
year = {2008},
volume = {83},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2008_83_3_a14/}
}
A. V. Subbotin. Groups of Linear Isometries of Spaces $M^q$ of Holomorphic Functions of Several Complex Variables. Matematičeskie zametki, Tome 83 (2008) no. 3, pp. 477-479. http://geodesic.mathdoc.fr/item/MZM_2008_83_3_a14/
[1] U. Rudin, Teoriya funktsii v edinichnom share iz $\mathbb C^n$, M., Mir, 1984 | MR | Zbl
[2] U. Rudin, Teoriya funktsii v polikruge, M., Mir, 1974 | MR | Zbl
[3] I. I. Privalov, Granichnye svoistva odnoznachnykh analiticheskikh funktsii, Izd-vo MGU, M., 1941
[4] H. O. Kim, Y. Y. Park, Tsukuba J. Math., 16:1 (1992), 11–18 | MR | Zbl
[5] B. R. Choe, H. O. Kim, Complex Variables Theory Appl., 20:1–4 (1992), 53–61 | MR | Zbl
[6] A. V. Subbotin, Matem. zametki, 65:2 (1999), 280–288 | MR | Zbl
[7] V. I. Gavrilov, A. V. Subbotin, Math. Montisnigri, 12 (2000), 17–31 | MR | Zbl
[8] F. Forelli, Canad. J. Math., 16:4 (1964), 721–728 | MR | Zbl
[9] W. Rudin, Indiana Univ. Math. J., 25:3 (1976), 215–228 | DOI | MR | Zbl
[10] K. Stephenson, Indiana Univ. Math. J., 26:2 (1977), 307–324 | DOI | MR | Zbl
[11] Y. Iida, N. Mochizuki, Arch. Math. (Basel), 71:4 (1998), 297–300 | DOI | MR | Zbl
[12] A. V. Subbotin, Dokl. RAN, 367:4 (1999), 451–453 | MR | Zbl
[13] A. V. Subbotin, Tr. sem. im. I. G. Petrovskogo, 25, Izd-vo MGU, M., 2005, 299–313
[14] P. R. Ahern, R. Schneider, Duke Math. J., 42:2 (1975), 321–326 | DOI | MR | Zbl
[15] C. Berg, Mediterr. J. Math., 1:4 (2004), 433–439 | DOI | MR | Zbl
[16] S. N. Bernshtein, Sobranie sochinenii, t. 1: Konstruktivnaya teoriya funktsii, Izd-vo AN SSSR, M., 1952 | MR | Zbl
[17] I. J. Shoenberg, Ann. of Math. (2), 39:4 (1938), 811–841 | DOI | MR | Zbl